MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496); Failure to Deliver (2338)
Health Effect - Clinical Code Asystole (4442)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that at around 09:35 am the ventilator had stopped ventilating, and the screen had gone blank.It was reported that the patient suffered a brief asystole.There was no permanent damage to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the investigation, the logbook of the evita v600 device with serial number (b)(6) was analyzed.In addition, the affected device was examined in our repair workshop in lübeck.The examination of the log file confirmed a temporary disruption in internal hdbaset communication between the control unit (ecd) and the ventilation unit during the reported period.This symptom is characteristic of a temporary interruption of the electromechanical contact of the system cable.In this error mode, the display functions may be impaired and/or the screen may go black.Ventilation was not affected and continued as set.The user apparently interpreted the screen restriction as a ventilation loss and, according to the log file, switched off the device using the rocker switch.This sudden power failure while the microprocessor system was still active corrupted the blue micro sd card.It was therefore not possible to restart the device.The investigation of the device in lübeck also confirmed that the ventilator did not start due to a corrupted blue micro sd card.In the event of an internal error in the display unit (ecd) and/or a disruption in internal hdbaset communication between the ventilator and the ecd, the alarm message ¿device failure (14)¿ is triggered.The display functions and operability of the ecd may be impaired in the event of an active ¿device failure (14)¿ alarm event, depending on the technical cause.The user may misinterpret a temporary display malfunction or black screen as a shutdown.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilator sounds.Safety-related parameters such as fio2, minute volume, and airway pressure are shown on the additional oled display, where the user can monitor the ongoing ventilation.The examination of the device in lübeck also confirmed that the ventilator did not start due to a corrupted blue micro sd card.The system cable and blue micro sd cards will be replaced at the repair workshop in lübeck, and a device test will then be carried out in accordance with the manufacturer's specifications.The system cable and the blue micro sd cards will be replaced at the repair workshop in lübeck, and a device test will then be carried out in accordance with the manufacturer's specifications.The field quality data is monitored and evaluated by the responsible product quality board.The results of this investigation did not reveal any new risks that are not covered by the product risk management file.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22456229
Report Number9611500-2025-00364
Device Sequence Number8156147
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)200617(93)8422300-04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown